# SDR VNAA202308180006

- Difficulty date: August 18, 2023
- Submitted: August 18, 2023
- Operation: Air carrier
- Aircraft: N552NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15328
- Aircraft time: 20,011 hours, 18,037 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: SH670316337
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERNAL FUSELAGE SKIN BTW FS280.00 AND FS 295.00 AND STGR 26RH AND 25RH.  INTERNAL FUSELAGE SKIN BTW FS280.00 AND FS 295.00 AND STGR 26RH AND 25RH WAS REPAIRED PER EA 23-C9-53-0904 REV. IR SECTION III - PERMANENT REPAIR
